# SDR SWAA2021052621256

- Difficulty date: October 6, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS 500D S19L WL 193 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7902
